# SDR MALA040340

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

OXYGEN MASK DEPLOYED IN FLIGHT.  OXYGEN AND PRESSURIZATION ALL NORMAL.  MAINTENANCE STOWED PAX 02 MASKS IAW JOB CARD 0501.
